Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Journal of the American Mathematical Society
Journal of the American Mathematical Society
ISSN 1088-6834(online) ISSN 0894-0347(print)

 

Supercuspidal representations: An exhaustion theorem


Author: Ju-Lee Kim
Journal: J. Amer. Math. Soc. 20 (2007), 273-320
MSC (2000): Primary 22E50; Secondary 22E35, 20G25.
Published electronically: October 24, 2006
MathSciNet review: 2276772
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Let $ G$ be a reductive $ p$-adic group. We prove that all supercuspidal representations of $ G$ arise through Yu's construction subject to certain hypotheses on $ k$ (depending on $ G$). As a corollary, under the same hypotheses, we see that any supercuspidal representation is compactly induced from a representation of an open subgroup which is compact modulo the center.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Journal of the American Mathematical Society with MSC (2000): 22E50, 22E35, 20G25.

Retrieve articles in all journals with MSC (2000): 22E50, 22E35, 20G25.


Additional Information

Ju-Lee Kim
Affiliation: Department of Mathematics, University of Illinois at Chicago, Chicago, Illinois 60607
Address at time of publication: Department of Mathematics, Massachusetts Institute of Technology, 2-275, Cambridge, Massachusetts 02139
Email: julee@math.uic.edu, julee@math.mit.edu

DOI: http://dx.doi.org/10.1090/S0894-0347-06-00544-3
PII: S 0894-0347(06)00544-3
Keywords: Supercuspidal representations, $\bK$-types, $p$-adic groups
Received by editor(s): February 20, 2004
Published electronically: October 24, 2006
Article copyright: © Copyright 2006 American Mathematical Society
The copyright for this article reverts to public domain 28 years after publication.